One-point extensions of inverse planes

Tim Penttila

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)53-54
    JournalAustralian Journal of Combinatorics
    Volume8
    Publication statusPublished - 1993

    Cite this

    Penttila, Tim. / One-point extensions of inverse planes. In: Australian Journal of Combinatorics. 1993 ; Vol. 8. pp. 53-54.
    @article{7d6c039c6985472d9cf1132768a2c112,
    title = "One-point extensions of inverse planes",
    author = "Tim Penttila",
    year = "1993",
    language = "English",
    volume = "8",
    pages = "53--54",
    journal = "Australasian Journal of Combinatics",
    issn = "1034-4942",
    publisher = "The University of Queensland Press",

    }

    One-point extensions of inverse planes. / Penttila, Tim.

    In: Australian Journal of Combinatorics, Vol. 8, 1993, p. 53-54.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - One-point extensions of inverse planes

    AU - Penttila, Tim

    PY - 1993

    Y1 - 1993

    M3 - Article

    VL - 8

    SP - 53

    EP - 54

    JO - Australasian Journal of Combinatics

    JF - Australasian Journal of Combinatics

    SN - 1034-4942

    ER -